Metrics

From
Model Selection for Count Data with Excess Number of Zero Counts by K.M. Sakthivel and C.S. Rajitha American Journal of Applied Mathematics and Statistics. 2019, 7(1), 43-51 doi:10.12691/ajams-7-1-7
Views
19486
Html 18950
Abstract 536
16 January 2019 (publication date) through 18 April 2024 *
10.87 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 14935
PDF2118
Epub1885
XML976
PPT6157
Figures3503
Tables296
Export: 3892
RIS1152
BibTex1525
Endnote1215
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com